# SDR CA150119001

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 693 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 13A01150065
- Condition: Cracked
- Location: Rt Float
- Part time: 843 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH FLOAT BAY NR 4 A CRACK FOUND IN FORWARD MID I/B VERTICAL FRAME FLANGE. FOUND DURING WINTER MAINTENANCE, ANNUAL INSPECTION.
